Követés
Karoly Boroczky
Karoly Boroczky
Full time professor, Renyi Institute
E-mail megerősítve itt: renyi.hu
Cím
Hivatkozott rá
Hivatkozott rá
Év
The logarithmic Minkowski problem
K Böröczky, E Lutwak, D Yang, G Zhang
J. Amer. Math. Soc., in press, http://dx. doi. org/10.1090/S0894-0347-2012 …, 2011
3642011
The log-Brunn–Minkowski inequality
KJ Böröczky, E Lutwak, D Yang, G Zhang
Advances in Mathematics 231 (3-4), 1974-1997, 2012
3192012
Finite packing and covering
K Böröczky
Cambridge University Press, 2004
2272004
On the discrete logarithmic Minkowski problem
KJ Böröczky, P Hegedűs, G Zhu
International Mathematics Research Notices 2016 (6), 1807-1838, 2016
1162016
Covering the sphere by equal spherical balls
K Böröczky, G Wintsche
Discrete and Computational Geometry: The Goodman-Pollack Festschrift, 235-251, 2003
1022003
Subspace concentration of dual curvature measures of symmetric convex bodies
KJ Böröczky, M Henk, H Pollehn
Journal of Differential Geometry 109 (3), 411-429, 2018
892018
Approximation of general smooth convex bodies
K Böröczky Jr
Advances in Mathematics 153 (2), 325-341, 2000
872000
Affine images of isotropic measures
KJ Böröczky, E Lutwak, D Yang, G Zhang
Journal of Differential Geometry 99 (3), 407-442, 2015
742015
Cone-volume measure of general centered convex bodies
KJ Böröczky, M Henk
Advances in Mathematics 286, 703-721, 2016
722016
The Lp dual Minkowski problem for p> 1 and q> 0
KJ Böröczky, F Fodor
Journal of Differential Equations 266 (12), 7980-8033, 2019
712019
The dual Minkowski problem for symmetric convex bodies
KJ Böröczky, E Lutwak, D Yang, G Zhang, Y Zhao
Advances in Mathematics 356, 106805, 2019
692019
Random projections of regular polytopes
K Böröczky, Jr, M Henk
Archiv der Mathematik 73, 465-473, 1999
591999
The Lp-Minkowski problem for− n< p< 1
G Bianchi, KJ Böröczky, A Colesanti, D Yang
Advances in Mathematics 341, 493-535, 2019
562019
Polytopal approximation bounding the number of k-faces
K Böröczky
Journal of Approximation Theory 102 (2), 263-285, 2000
562000
Stronger versions of the Orlicz-Petty projection inequality
KJ Böröczky
Journal of Differential Geometry 95 (2), 215-247, 2013
502013
A characterization of the duality mapping for convex bodies
KJ Böröczky, R Schneider
Geometric and Functional Analysis 18 (3), 657-667, 2008
502008
Stability of the Blaschke–Santaló and the affine isoperimetric inequality
KJ Böröczky
Advances in Mathematics 225 (4), 1914-1928, 2010
452010
The planar Lp-Minkowski problem for 0< p< 1
KJ Böröczky, HT Trinh
Advances in Applied Mathematics 87, 58-81, 2017
422017
Approximation of smooth convex bodies by random circumscribed polytopes
K Böröczky, M Reitzner
The Annals of Applied Probability 14 (1), 239-273, 2004
412004
Stability of some versions of the Prékopa–Leindler inequality
KM Ball, KJ Böröczky
Monatshefte für Mathematik 163 (1), 1-14, 2011
382011
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20